# SDR EIA2004094

- Difficulty date: May 12, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 89,121 hours, 19,948 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKS AT BS 335-345, STR 3AL AND 9L.  REMOVE DAMAGE, FAB AND INSTALLED REPAIR PER ECRA 470-53-165-2.
